SENATOR DOLE'S SCHEDULE - Week of November 30 - December 6, 1987 MONDAY, NOVEMBER 30

10:30 S-230 Cap. MTG. w/Jeane Kirkpatrick

12:15 Senate steps-Cap. PHOTO & GREETING for 55 senior high honor students from Sterling, Va. (Arible's group)

3:30

tent.1- S-230 Cap. MTG. w/House Members

4:30

VOTE on Jim Burnley nom.

repetted 5:30-?? State Dept. INFORMAL MTG. W/Shultz & Senate
Observer Members
Diplomatic Ent. (Sharon Martin 647-6240)

5-7:00 SH-141 Albate Prep (al & Kin, Brock & Maru

Senator Dole's Schedule - Week of Nov. 30 - Dec. 6, 1987 Page 2. TUESDAY, DECEMBER 1

10:45 Olio clock SD-215 11:00

Photo W/50 Ke Close-lip students (8 from Resell)

FINANCE COMM. (mtgs. on budget -Members & staff)

12:15 Sen. steps - Cap. Photow/55 high ashool honor students from Sterling, &c 12:30 S-211 Cap. Paling Luncheon

3 no English English Thates

tent 7:30 Kennedy Ctry Photo opp - Kennedy Ctr (Int tier beliony Evenhowse Ctr) Kennedy Ctr. NBC Presidential Debate

Eisenhower Theater

Senator Dole's Schedule - Week of Nov. 30 - Dec. 6, 1987 Page 3
WEDNESDAY, DECEMBER 2

9:30 W. He - Cobinet Com (MWHATE) Hal/Sen. HOP Klinkip Mity w/ Pres. ro hudget (Moven) 10:00 SD-215 FINANCE COMM. (budget mtgs)

12:00 S.230Cap mt. w/Tully Pleaser

12:00 East Front-Cap. CONG. FAST & PRAYER VIGIL for Soviet (if rain, in EF-100 Cap.) Jewry

12:30 S- POLICY LUNCHEON

2:35 St. 215 Finance Course.

tent.3:00 Depart National enroute Boston

5:30-7:30 Boston DFP FR

THURSDAY, DECEMBER 3

In Iowa (separate schedule)

Senator Dole's Schedule - Week of Nov. 30-Dec. 6, 1987 Page 4.

FRIDAY, DECEMBER 4

713-1115 (the Church Pom - 1/2 / Se, Sepater on my, wither (in Sunnit) Inch

10:00

. . . .

SD-215

FINANCE COMM. (budget mtgs.)

11: 00 not the live - Court and. Swearing during and new archivet, Dr. Don Wilson - from the . (Pres. attridge)

11:30-12:30

BIRTHDAY PARTY for Sen. Thurmond by Nancy & children (stop by??)

1:15 S. 2.80 mp Juty all Allange Stowns add to Lance

2-6:00

S-210 & 211

CHRISTMAS PARTY by Sec'y of Senate

2:30 S-146 Cap. (Sen. stop by??)

again. (budget)

5:00 \$ 230 Cap. 10200 sief sity with Baifly Bellow, Christian Science Mountar

SATURDAY, DECEMBER 5

tent. In New Hamp. (separate schedule)

SUNDAY, DECEMBER 6

FREEDOM RALLY for Soviet Jews MALL (betw. 2-3:30 3rd & 4th Sts., NW)

BOSTON, MA

MASENG

703/920-4353 Taggart: 202/259-4066 (Beep); 202/363-5656 White: 202/259-9411 (Beep): 202/745-1083 Walsh: 202/259-9413 (Beep): Tourtell te - Press

03/892-5084 _02/259-5024

(Beep):

WEDNESDAY, DECEMBER 2, 1987

2:40pm DEPART Capitol Hill for National Airport/Butler Aviation

.2:55pm ARRIVE National Airport/Butler Aviation and proceed to departing aircraft

703/549-8340

3:30pm DEPART Washington, DC for Boston, MA/Logan International

FBO:

Butler Aviation Challenger (AIG)

Aircraft: Tail number:

102ML

Pilots:

Ron Blanton

212/770-6114 22/770-5015

Jeff Alabaster

Flight time:

John Link - Engineer 1 hour 15 minutes

Seats:

11

Meal:

Snacks

Manifest:

Senator Dole

Glassner

Maseng

George Ramonis aide to Domenici

4:45pm ARRIVE Boston, MA/Logan International and proceed to departing heliocopter

FBO:

Butler Aviation

617/567-

Met by:

Dan Burger-Lead Advance

WEDNESDAY. DECEMBER 2. 1987(cont'd)

4:50pm DEPART Logan International for Boston Heliport

FBO:

Boston Heliport

Corner of C and Congress Street

Aircraft:

Bell Long Ranger

Tail number:

2266T

Pilots:

Joe Grasso

Don Hays

Flight time: 15 minutes

Seats:

4

Meal:

None

Manifest:

Senator Dole

Glassner

Dan Burger

NOTE: Mari Maseng and George Ramonia

will be driven to Park Plaza Hotel

5:05pm ARRIVE Boston Heliport

Met by:

Bob Dawson - Executive Director of

Massachusetts

5:10pm DEPART Heliport for Fidelity Investment Fundraiser Reception

Location:

27 State Street

Boston, MA

Drive time: 20 minutes

WEDNESDAY, DECEMBER 2, 1987(cont'd)

5:30pm ARRIVE/DROP BY Fidelity Investment Fundraiser Reception

Location:

10th Floor

Attendance:

35 Fidelity employers and local

businessmen

Event runs:

4:00-5:30pm

Press: Facility: Closed

Format:

Informal, no podium Senator Dole introduced by

Ned Johnson, Chairman of Fidelity

Insurance

Remarks

Mix and mingle

Host:

Ned Johnson

Contact:

Karen Ernst

617/570-5981

5:35pm DEPART Fundraiser Reception for Park Plaza Hotel

Location:

Park Plaza and Arlington Streets

Boston, MA

Drive time: 20 minutes

5:55pm ARRIVE Park Plaza Hotel and proceed to NEWS AVAIL 617/426-2000

Location:

Hancock Room

Met by:

John Benson - DFP Advance

6:00pm- NEWS AVAIL

6:20pm

NOTE: Announcement of 6 Massachusetts Co-chairmen

WEDNESDAY, DECEMBER 2, 1987(cont'd)

6:20pm- LIVE SHOT with Channel 5 and Colorado Family

6:30pm

Location:

Hancock Room

Format:

3-4 minutes of questions from Colorado Family via

live broadcast

NOTE: Colorado Family:

Daniel and Mary Rodriguez are from Lakewood, CO. He is the

Executive Director of the Chamber of

Commerce and she is a elementary school teacher.

They are both Hispanics in their 40's. Both

are non-aligned politically, however; she is leaning towards the Democrats

and he is leaning towards the Republicans

6:35pm DEPART Live shot for DFP Fundraiser Dinner

Location: Ballroom

6:40pm ARRIVE DFP Fundraiser

617/426-2000

Location:

Ballroom

200

Attendance: Event runs:

6:30-8:30pm

Press:

Closed

Facility:

Round tables of 10

Riser with free standing podium

with mike

Format:

Senator Domenici introduces

Senator Dole

Remarks

Mix and mingle

7:30pm DEPART DFP Fundraiser for Logan Airport/Butler Aviation

Drive time:

30 minutes

WEDNESDAY, DECEMBER 2, 1987(cont'd)

8:00pm ARRIVE Logan Airport and proceed to departing aircraft

FBO:

Butler Aviation

617/567-8010

8:05pm DEPART Boston, MA for Des Moines, IA

FBO:

Van Dusen

Aircraft:

G2

Tail number:

345CP

Pilots:

George Cuntzel

201/288-8200

Neal Shively

Lynn Walmsley - Flight attendant

Flight time:

3 hours 15 minutes 12

Seats: Meal:

Dinner

Manifest:

Senator Dole

Bernie Weinraub-

Glassner

New York Times

Maseng

Robert Novak-Chicago Sun Times

Chris Rose-

Angela Herrin-

New Orleans Times

Knight-Ridder

WOM OTTOOM

Picayune

Dan Noyes-

Bob Minzesheimer-USA Today

ABC

10:20pm ARRIVE Des Moines, 1A/Des Moines International Airport (-1 hr)

FBO:

Van Dusen

515/285-4221

TRAVEL SCHEDULE BOSTON, MA

WEDNESDAY, DECEMBER 2, 1987(cont'd)

10:30pm DEPART airport for Ramada Hotel

Location:

6215 Fleur Drive

Des Moines, IA

Drive time:

5 minutes

10:35pm ARRIVE Ramada Hotel for PRIVATE

RON

Des Moines, IA

A W 7 *** A

PRIMARY

703/920-4353 Taggart: 202/259-4066 (Beep): White: 202/363-5656 (Beep): 202/259-9411 Walsh: 202/745-1083 (Beep): 202/259-9413 Tourtellotte - Press

703/892-5084

(Beep): 202/259-5024

FINAL - 12/02/87 PM

THURSDAY, DECEMBER 3, 1987

7:25am DEPART PRIVATE for Farm Bureau Pancake Breakfast

Location:

Des Moines Convention Center

501 Grand Avenue Des Moines, IA

Drive Time:

15 minutes

7:40am ARRIVE Des Moines Convention Center and proceed to Farm Bureau Pancake Breakfast

Met By:

Dave Nelson - past General Counsel

of Iowa Farm Bureau

Mark Van Reese - DFP Advance (IA)

Location:

Room 206

Exhibition Hall (upper level) Des Moines Convention Center

7:45am ATTEND Farm Bureau Breakfast

515/242-2500

Location:

Room 206

Exhibition Hall

Attendance:

1500+

Event Runs:

7:00 - 9:00am

Press:

Open

Facility:

NO PODIUM OR MIKE

Format:

Mix & MingleNO PROGRAM

- General Session begins at 9:00am

NOTE:

7:50 - 8:30am Pat Robertson

attends

8:00 - 8:45am Jack Kemp

attends

Contacts:

Ted Yanecek - Iowa Farm Bureau

515/242-2517

Federation Public Affairs Council

Marylou Aspergren - Farm Bureau's Executive Administrative Ass't

515/242-2517

8:40am DEPART Des Moines Convention Center for Iowa Association of Electric Cooperatives' (IAEC) 64th Annual Meeting

Location:

Airport Hilton 6111 Fleur Drive

Des Moines, IA

Drive Time:

15 minutes

8:55am ARRIVE Airport Hilton and proceed to IAEC Annual Meeting

Met By:

Mark Van Reese - DFP Advance (IA)

Location:

Ballroom

Airport Hilton

9:00am ADDRESS TAEC 64th Annual Meeting

515/245-5500

Location:

Ballroom

Attendance:

500

Event Runs:

8:30 - 12:00 noon

Press:

Open

Facility:

Tabletop podium w/mike (Speaker is projected onto

large television screen)

Format:

Slide presentation by Dr. William 8:30

Oglesby, U. of Iowa

8:57

Clarence Lange, VP of REC Statewide Assoc., introduces

Sen. Dole

9:00 Remarks by Sen. Dole

A & Q

10:00 Next Speaker - Dr. Terry Sharrer,

curator of Agricultural Exhibit,

Smithsonian Institute

Contact:

Mark Templeton - Iowa REC Director of Gov't Relations 515/276-5350

9:45am DEPART IAEC Meeting for HOLDING ROOM

Location:

General Manager's Office

Airport Hilton

10:10am DEPART Airport Hilton for WHO Radio Phone-In Show with (Sen. Grassley calling in from Washington, DC)

Location:

1801 Grand Avenue

Des Moines, IA

Drive Time:

10 minutes

10:20am ARRIVE WHO Radio (1040am) and proceed to studio

Met By:

Kevin Teale - radio show host

Mark Van Reese - DFP Advance (IA)

Location:

3rd floor studio

10:30am WHO Radio Show (1040 am)

515/242-3500

Location:

3rd floor studio 10:30 - 11:30am

Event Runs: Press:

Open - NBC local

ABC national

CNN

Facility:

separate mikes for Teale and

Sen. Dole

Format:

- Brief introduction of Sen. Dole by Kevin Teale, host of talk show - Program opened up for questions

from listeners

Contact:

Kevin Thiel - host/reporter

515/242-3500

11:35am DEPART WHO Radio for Des Moines International

Airport/Van Dusen Airport Services

Drive Time:

10 minutes

11:45am ARRIVE Des Moines International Airport/Van Dusen

515/285-4221

Airport Services and proceed to departing

aircraft

11:55am DEPART Des Moines, IA for Sioux City, IA/Sioux City Municipal Airport

FBO:

Graham Flying Service

Aircraft:

G2

Tail Number:

345CP

Pilots:

George Cuntzel

201/288-8200

Neal Shively

Lynn Walmsley - flight attendant

Flight Time:

30 minutes

Seats:

12

Meal:

Snacks

Manifest:

Weinraub Senator Dole Novak Glassner Synhorst Rose Maseng

Tourtellotte

Herrin Minzesheimer

Noyes

John Balzar - LA Times

12:25pm ARRIVE Sioux City Municipal Airport/Graham Flying 712/277-4358

Service

Met By:

Tim McDonald - DFP Advance (IA)

12:30pm DEPART Airport for Woodbury County Town Meeting

Location:

Siouxland Senior Center 3rd & Pierce Streets

Sioux City, IA

Drive Time:

15 minutes

(Passenger with Sen. Dole TBD)

12:45pm ARRIVE Siouxland Senior Center and proceed to Woodbury County Town Meeting

Location:

Multipurpose Room

Siouxland Senior Center

12:50pm ADDRESS Woodbury County Town Meeting

712/255-1729

712/277-7115

Location:

Multipurpose Room

Attendance:

100

Event Runs:

12:30 - 1:30pm

Press:

Open

Facility:

Freestanding podium w/mike

Format:

- Harrison Fisher, Dole supporter and War Eagle Society member,

introduces Sen. Dole** - Remarks by Sen. Dole

- Q & A

Contact:

Steve Navin - Woodbury County

DFP Co-Chair

Elmer Swenson - Director, Siouxland Senior Center

1:50pm DEPART Woodbury County Town Meeting for Plymouth County Town Meeting

Location:

Westmar College

1002 3rd Avenue, SE

Le Mars, IA

Drive Time: 35 minutes

2:25pm ARRIVE Westmar College and proceed to Plymouth County Town Meeting

Met By:

Marty Cross - DFP Advance (DC)

Location:

Kalas Terrace The Commons

2:30pm ADDRESS Plymouth County Town Meeting

712/546-7081 ext, 271

Location:

Kalas Terrace

(a/k/a Lower Commons)

Attendance:

100 - 125

Event Runs:

2:15 - 3:15pm

Press:

Open

Facility:

Freestanding podium w/mike

Format:

- Invocation by Dr. Art Richardson

- State Rep. Don Paulin, Dole supporter, introduces Sen. Dole

- Remarks by Sen. Dole

- Q & A

Contacts:

Gil Gilster _ Plymouth County Rich Bauerly Co-chairs

Rick McNabb - IA DFP Field Rep

712/546-6131 712/546-7448

712/737-3805

3:30pm DEPART Plymouth County Town Meeting for Le Mars Municipal Airport

Drive Time: 10 minutes

712/546-4724 3:40pm ARRIVE Le Mars Municipal Airport/Plymouth County Aviation and proceed to departing aircraft

3:45pm DEPART Le Mars, IA for Sibley, IA/Sibley Municipal Airport

FBO:

O'Leary Aviation

Flight Time:

15 minutes

Aircraft #1: Tail Number:

King Air 244DP

Pilots:

Steve Ryan

Paul Stevens

Seats:

Manifest #1:

Senator Dole

Synhorst Tourtellotte Glassner

Aircraft #2:

King Air

Tail Number:

511BF

Pilots:

Bryan Brost John Schultz 201/288-8200

Seats:

Manifest #2:

Balzar

Maseno

Weinraub

Herrin

Novak

Minzesheimer

Rose

Noyes

4:00pm ARRIVE Sibley Municipal Airport/O'Leary Aviation

712/754-3467

201/288-8200

Met By:

John Sarpy - DFP Advance (LA)

4:05pm DEPART Airport for Osceola County Town Meeting

Location:

Chuck's Palace Cafe

234 9th Street

Sibley, IA

Drive Time:

5 minutes

4:10pm ARRIVE Chuck's Palace Cafe and proceed to Osceola

County Town Meeting

Location: Cafe

4:15pm ADDRESS Osceola County Town Meeting

712/754-3179

Location:

Cafe

Attendance: 75
Event Runs: 4:15 - 5:15pm

Press:

Open

Facility:

Podium type TBD

Format:

- Mary Margaret Cox, ** former Osceola County Republican Womens Group Chairman

introduces Sen. Dole - Remarks by Sen. Dole

- Q & A

Contact:

Osceola DFP Lauri Ruf

Delores Swanson Co-Chairwomen

712/735-4825 712/735-4801

5:15pm DEPART Osceola County Town Meeting for Sibley

Municipal Airport/O'Leary Aviation

Drive Time: 5 minutes

5:20pm ARRIVE Sibley Municipal Airport/O'Leary Aviation and proceed to departing aircraft

5:25pm DEPART Sibley, IA for Waterloo, IA/Waterloo Municipal Airport

FBO:

Niederhauser Airways

Flight Time:

1 hour 5 minutes

Aircraft #1: Tail Number: King Air 244DP

Pilots:

Steve Ryan

sceve kyan

Paul Stevens

Seats:

R

Manifest:

Senator Dole Synhorst

Glassner Tourtellotte

Aircraft #2: Tail Number: King Air 511 BF

TOTT MUM

Bryan Brost

Pilots:

John Schultz

Seats: 8

Manifest:

Balzar

Maseng

Weinraub

Herrin

Novak

Minzesheimer

Rose

Noyes

6:30pm ARRIVE Waterloo Municipal Airport/Niederhauser Airways and proceed to Black Hawk County Town Meeting

319/234-1783

201/288-8200

201/288-8200

Met By:

Jan Crow - DFP Advance (KS)

Location:

Hanger #5

6:35pm ADDRESS Black Hawk County Town Meeting

Location:

Hanger #5

Attendance:

Event Runs:

6:15 - 7:15pm

Press:

Open

Facility:

Freestanding podium w/mike

on stage

Format:

- Bob Hedican, Black Hawk County

DFP Chairman, introduces

Sen. Dole

- Remarks by Sen. Dole

- Q & A

Contact:

Bob Hedican

319/234-5764 319/234-6413

7:30pm DEPART Black Hawk County Town Meeting for departing aircraft

Location: Niederhauser Airways

FRIDAY, DECEMBER 4, 1987

7:35pm DEPART Waterloo, IA for Washington, DC/National Airport

FBO:

Butler Aviation

Aircraft: Tail Number: G2 345CP

Pilots:

George Cuntzel

Neal Shiveley

Lynn Walmsley - flight attendant

Flight Time:

2 hours 15 minutes

Seats:

12

Meal:

Dinner

Manifest:

Senator Dole Weinraub Glassner Novak

Maseng

Rose

Tourtellotte

Herrin

Minzesheimer

Noyes

10:50pm ARRIVE National Airport/Butler Aviation

703/549-8340

201/288-8200

(+lhr)

10:55pm DEPART Airport for Residence

11:10pm ARRIVE Residence and proceed to PRIVATE

PAGE 1 TRAVEL SCHEDULE AWOI

FINAL

MONDAY, DECEMBER 28, 1987

5:30pm ARRIVE Des Moines International Airport/Van Dusen CDT

Airport Services

Kim Haus Advance:

TELEPHONE RADIO INTERVIEW 5:45-

6:15pm

Van Dusen Airport Services Location:

6:15pm DEPART Airport for Northcrest Retirement Center

CDT

Location:

Ames, IA

Drive Time:

60 minutes (due to weather conditions)

Motorcade:

Car #1

<u>Car #2</u>

M. Glassner

Sen. Dole

K. Haus

M. Maseng

T. Synhorst

ARRIVE Northcrest Retirement Center for visit with 7:15-

residents 7:45pm

7:45pm DEPART Northcrest Retirement Center for INTERVIEW

CDT with Ames Tribune

Location:

Holiday Inn Gateway Center

US 30 & Elwood Drive

Ames, IA

Drive Time:

PAGE 2 TRAVEL SCHEDULE • IOWA

MONDAY, DECEMBER 28, 1987

8:00pm ARRIVE Holiday Inn Gateway Center and proceed to CDT Ames Tribune INTERVIEW

Location: TBD

8:30pm DEPART INTERVIEW for PRIVATE

RON _____ Holiday Inn Gateway Center 515/292-8600 US 30 & Elwood Drive Ames, IA

TUESDAY, DECEMBER 29, 1987

7:30am BAGGAGE CALL

CDT

NOTE: Bags to be left outside door.

8:10am DEPART PRIVATE for Story County Town Meeting

CDT

Location: Gates Hall

825 15th Street

Nevada, IA

Drive Time: 15 minutes

<u>Car #2</u> <u>Car #3</u> Motorcade: Car #1

> Sen. Dole Mrs. Grassley M. Glassner T. Synhorst Pete Hermanson K. Haus Mary Hoy Jim Christy (D) M. Maseng

> > 515/382-4201

Don Hoy (D)

8:25am ARRIVE Gates Hall and proceed to Story County Town

CDT Meeting

> State Rep. Theresa Garman -Met By:

> > Story County DFP Chairwoman

Advance: Bob Haus

8:30am ADDRESS Story County Town Meeting

CDT

South Room Location:

Attendance: 75+

Event Runs: 8:30 - 9:30am

Press:

Open

Freestanding podium w/mike Facility:

Format: Bob & Mike Lounsberry introduce Mrs. Grassley

- Mrs. Grassley introduces

Sen. Dole

- Remarks by Sen. Dole

- Q & A

- Ron Anderson, mayor, presents key

to city

- Mix & Mingle

515/382-5466 Contact: Jim Christy

Bob Haus Advance:

9:35am DEPART Story County Town Meeting for Marshall County

Town Meeting CDT

> Best Western Regency Inn Location:

> > Highway 30 and 14 Marshalltown, IA

35 minutes Drive Time:

Car #2 Car #3 Motorcade: Car #1

M. Glassner Sen. Dole Mrs. Grassley B. Haus M. Maseng T. Synhorst

10:10am ARRIVE Best Western Regency Inn and proceed to CDT Marshall County Town Meeting

> George Taylor - Marshall County DFP Met By:

Co-chairman

Ward Handorf - Marshall County DFP

Chairman, former State Senator

Steve Churchill Advance:

515/752-6321 10:15am ADDRESS Marshall County Town Meeting

CDT

Location: Kittyhawk Room

Attendance: 75+

10:15 - 11:15am Event Runs:

Press: Open

Advance:

Freestanding podium w/mike Facility: - Ward Handorf introduces

Format:

Mrs. Grassley

- Mrs. Grassley introduces

Sen. Dole

- Remarks by Sen. Dole

- Q & A

- Mix & Mingle

Steve Churchill

515/473-2192 Ward Handorf Contact:

PAGE 5 TRAVEL SCHEDULE 'IOWA

TUESDAY, DECEMBER 29, 1987 (cont'd)

11:15am DEPART Marshall County Town Meeting for Jasper County

CDT

Town Meeting

Location:

Newton City Hall 115 N. 2dn Avenue

Newton, IA

Drive Time:

45 minutes

Motorcade:

Car #1

<u>Car #2</u> <u>Car #3</u>

M. Glassner Sen. Dole
S. Churchill Mrs. Grassley
M. Maseng T. Synhorst

PAGE 6 TRAVEL SCHEDULE IOWA

TUESDAY, DECEMBER 29, 1987 (cont'd)

12:00n ARRIVE Newton City Hall and proceed to Jasper CDT County Town Meeting

Met By:

Ron Beach - Jasper County

DFP Co-Chairman

Norm Roorda - former State Assemblyman

Al Borchers - Newton mayor-elect

Advance:

Marc Bien

12:05pm ADDRESS Jasper County Town Meeting

515/792-4604

CDT

Location:

Council Chambers, 2nd floor

Attendance:

100

Event Runs:

12:00n - 1:00pm

Press:

Open

Facility: Format:

Freestanding, flattop podium w/mike - Ron Beach introduces Mrs. Grassley

- Mrs. Grassley introduces

Sen. Dole

- Remarks by Sen. Dole

- Q & A

- Mix & Mingle

Contact:

Jeff King

(H) 515/792-6112

Dave Casstevens

(W) 515/792-4604

Car #3

Advance:

Marc Bien

1:05pm DEPART Jasper County Town Meeting for Newton

CDT Municipal Airport/Johnson Aviation

Drive Time:

10 minutes

Motorcade:

Car #1 Car #2 M. Glassner Sen. Dole

M. Glassner Sen. Dole
M. Bien Mrs. Grassley

M. Maseng T. Synhorst

PAGE 7 . TRAVEL SCHEDULE IOWA

TUESDAY, DECEMBER 29, 1987 (cont'd)

1:15pm ARRIVE Newton Municipal Airport/Johnson Aviation 515/792-1292

and proceed to departing aircraft CDT

1:20pm DEPART Newton, IA for Keokuk, IA/Keokuk Municipal

CDT Airport

> Lindner Aviation FBO:

King Air Aircraft: Tail Number: N200RA

Pilots:

Flight Time: 50 minutes

Seats:

Manifest: Senator Dole

Mrs. Grassley M. Glassner M. Maseng T. Synhorst

2:10pm ARRIVE Keokuk Municipal Airport/Lindner Aviation

319/524-6203

CDT

Met By:

Kenneth Henke, Jr. - outgoing Keokuk mayor, Dole supporter

Bruce Brown - Pres., Hubinger Co.**

Advance:

Sheri Lee Roe

DEPART Airport for Lee County Town Meeting 2:15pm

CDT

Location: Keokuk City Hall

415 Blondeau Keokuk, IA

15 minutes Drive Time:

Motorcade: Car #1 Car #2 Car #3

M. Glassner Sen. Dole T. Synhorst

Mrs. Grassley S. Roe

K. Henke M. Maseng

PAGE 8 TRAVEL SCHEDULE · IOWA

TUESDAY, DECEMBER 29, 1987 (cont'd)

2:30pm ARRIVE Keokuk City Hall and proceed to Lee County

Town Meeting CDT

> Lynn Frazier - Keokuk DFP Chairwoman Met By:

319/524-2050 2:35pm ADDRESS Lee County Town Meeting CDT

Location:

City Council Chambers, 2nd floor Attendance: 75+

Event Runs: 2:30pm - 3:30pm

Open Press:

Freestanding podium w/mike on riser Facility:

Lynn Frazier introduces Format:

Mrs. Grassley

- Mrs. Grassley introduces

Sen. Dole

- Remarks by Sen. Dole

- Q & A

- Ken Henke, presents key to city to

Sen. Dole - Mix & Mingle

Contact: Lynn Frazier (H) 319/524-4101

(W) 319/524-7587

Sheri Lee Roe Advance:

3:30pm DEPART Lee County Town Meeting for Keokuk Municipal

CDT Airport/Lindner Aviation

Drive Time: 15 minutes

3:45pm ARRIVE Keokuk Municipal Airport/Lindner Aviation 319/524-6203

and proceed to departing aircraft CDT

PAGE 9
TRAVEL SCHEDULE
'IOWA

TUESDAY, DECEMBER 29, 1987 (cont'd)

3:50pm DEPART Keokuk, IA for Burlington, IA/Burlington

CDT Municipal Airport

FBO: Remmers Aviation

Aircraft: King Air Tail Number: N200RA

Pilots:

Flight Time: 25 minutes

Seats:

Manifest: Senator Dole

Mrs. Grassley
M. Glassner
M. Maseng
T. Synhorst

4:15pm ARRIVE Burlington Municipal Airport/Remmers Aviation 319/754-4601

CDT

Met By:

Advance: Carla Stovall

4:20pm DEPART Airport for Des Moines County Town Meeting

CDT

Location: Burlington City Hall

400 Washington Street

Burlington, IA

Drive Time: 10 minutes

Motorcade: Car #1 Car #2

M. Glassner Sen. Dole
C. Stovall Mrs. Grassley
M. Maseng T. Synhorst

4:30pm ARRIVE Burlington City Hall and proceed to

CDT Des Moines County Town Meeting

Met By: Dan Wiedermier - Des Moines County
DFP Chairman

PAGE 10 TRAVEL SCHEDULE . IOWA

TUESDAY, DECEMBER 29, 1987 (cont'd)

4:35pm ADDRESS Des Moines County Town Meeting

319/753-8120

CDT

Location:

Council Chambers, 3rd floor

Attendance:

75+

Event Runs:

4:30pm - 5:30pm

Press:

Open

Facility:

Freestanding podium, freestanding

mike on stage

Format:

Dan Wiedermier introduces

Mrs. Grassley

- Mrs. Grassley introduces

Sen. Dole

- Remarks by Sen. Dole

- Q & A

- Mix & Mingle

Contact:

Joyce Lunden

319/753-8120

Advance:

Carla Stovall

5:30pm DEPART Des Moines County Town Meeting for Burlington CDT

Municipal Airport/Remmers Aviation

Drive Time:

10 minutes

Motorcade:

Same as before

5:40pm ARRIVE Burlington Municipal Airport/Remmers Aviation 319/754-4601 CDT

and proceed to departing aircraft

PAGE 11 TRAVEL SCHEDULE . IOMY

TUESDAY, DECEMBER 29, 1987 (cont'd)

5:45pm DEPART Burlington, IA for Muscatine, IA/Muscatine Municipal Airport CDT

FBO:

Muscatine Flying Service

Aircraft: Tail Number:

King Air N200RA

Pilots:

Flight Time: 30 minutes

Seats:

Manifest:

Senator Dole M. Glassner

Mrs. Grassley M. Maseng T. Synhorst

6:15pm ARRIVE Muscatine Municipal Airport/Muscatine Flying Service CDT

Met By:

State Sen. Richard Drake

Alan Fikes - Muscatine County DFP

Chairman

Kent Tempus - Muscatine Journal **

Advance:

Bill Mancini

6:20pm DEPART Airport for Muscatine County Supporter Rally CDT

Location:

Musser Public Library

304 Iowa Avenue Muscatine, IA

Drive Time:

15 minutes

Motorcade:

Car #1

Car #2

Car #3

M. Glassner

Sen. Dole

T. Synhorst

B. Mancini

Mrs. Grassley R. Drake

M. Maseng

K. Tempus**

A. Fikes (D)

6:35pm ARRIVE Musser Public Library and proceed to Muscatine County Supporter Rally CDT

Met By:

Max Churchill - Mark Twain look-a-like

and Dole Supporter; popular local citizen

6:40pm	ATTEND/ADDRESS	Muscatine	County	Supporter	Rally	319/263-3065
--------	----------------	-----------	--------	-----------	-------	--------------

CDT

Meeting Room, 2nd floor Location:

Attendance:

150+ 6:30pm - 8:00pm Event Runs:

Press:

Open

Freestanding podium w/mike Facility:

- Alan Fikes introduces Format:

Mrs. Grassley

- Mrs. Grassley introduces

Sen. Dole

- Remarks by Sen. Dole

319/263-8735 Alan & Brenda Fikes Contact:

Marcia Tate - Library Director 319/263-3065

319/323-2711

Bill Mancini Advance:

7:45pm DEPART Musser Public Library for PRIVATE CDT

Black Hawk Hotel Location:

> 200 E. 3rd Davenport, IA

Drive Time: 35 minutes

Car #2 Car #3 Car #1 Motorcade:

M. Glassner Sen. Dole B. Mancini Mrs. Grassley T. Synhorst M. Maseng A. Fikes (D)

8:20pm ARRIVE Black Hawk Hotel and proceed to PRIVATE CDT

> RON _____ Black Hawk Hotel 200 E. 3rd

Davenport, IA

NOTE: Mrs. Dole and Senator Grassley will join Senator Dole at the Black Hawk Hotel

PAGE -13 . TRAVEL SCHEDULE IOWA

WEDNESDAY, DECEMBER 30, 1987

8:00am BAGGAGE CALL

CDT

NOTE: Luggage to be left outside door.

8:40am

DEPART PRIVATE by foot for Scott County Supporter

CDT

Rally

Location:

Gold Room

Black Hawk Hotel

8:45am ADDRESS Scott County Supporter Rally

CDT

Location:

Gold Room

Attendance:

Event Runs:

8:45 - 9:45am

Press:

Open

Facility:

Freestanding podium w/mike on stage

Format:

- State Sen. Hugo Schnekloth introduces Sen. Grassley - Sen. Grassley introduces

Sen. Dole

- Remarks by Sen. Dole

- Rope Line

NOTE:

TRAVELING PRESS will be attending

Contact:

Bob Van Voren - DFP State Co-chair 319/323-2711

319/323-2711

Advance:

Jan Crow

CDT

9:45am DEPART Scott County Supporter Rally for Moline, IL

Quad-City Airport/Elliott Beechcraft

Drive Time:

15 minutes**

Motorcade:

Car #3 Car #1 Car #2 Sen. Dole Mrs. Dole M. Glassner Sen. Grassley Mrs. Grassley J. Crow T. Synhorst

M. Maseng

Van #1

K. Boyle**

Jim Perry - Wall Street Journal Marianne Means - Hearst Newspapers Mike Glover - Associated Press

Dan Noyes - ABC News

George Dolan - ABC News camaraman Mark Dolan - ABC News camaraman

- USA Today

PAGE 👛 14 TRAVEL SCHEDULE IOWA

WEDNESDAY, DECEMBER 30, 1987 (cont'd)

10:00am ARRIVE Quad-City Airport/Elliott Beechcraft and

309/799-3183

CDT proceed to departing aircraft

10:05am DEPART Moline, IL for Cedar Rapids, IA/Cedar Rapids

Municipal Airport CDT

FBO:

Main Terminal

Aircraft: Tail Number: G2

807CC

Pilots:

313/482-8700

Flight Time:

35 minutes

Seats:

14

Manifest:

Senator Dole 7 press

Mrs. Dole

Sen. Grassley Mrs. Grassley M. Glassner M. Maseng T. Synhorst

10:40am ARRIVE Cedar Rapids Municipal Airport (plane should taxi to main terminal) and proceed by foot to CDT

319/364-8354

Tibben

Linn County Supporter Rally

Location:

Main Terminal

Cedar Rapids Municipal Airport

Cedar Rapids, IA

Met By:

Monica Vernon - Linn County DFP

Chairwoman

Alan Griffith - DFP Precinct

Coordinator

Advance:

Jeff Lorenger

PAGE 15 TRAVEL SCHEDULE IOWA

WEDNESDAY, DECEMBER 30, 1987 (cont'd)

10:45am ADDRESS Linn County Supporter Rally

CDT

Location:

Main Terminal

Attendance:

200

Event Runs:

10:45 - 11:45am

Press:

Open

Facility:

Freestanding podium w/mike on

stage**

Format:

- Ozzie Olberg, DFP supporter, introduces Sen. Grassley

- Sen. Grassley introduces

Sen. Dole

- Remarks by Sen. Dole

- Leste Sykora, local baker, presents

Czech pastry to Sen. Dole

- Rope Line

Contact:

John Bush

(H) 319/364-1468

(W) 319/365-0573

(W) 319/365-2519

Advance:

Jeff Lorenger

11:45am DEPART Linn County Supporter Rally for departing

CDT

aircraft

11:50am DEPART Cedar Rapids, IA for Waterloo, IA/Waterloo

CDT Municipal Airport

FBO:

Main Terminal, Gate #4

Aircraft:

G2

Tail Number:

807CC

Pilots:

313/482-8700

Flight Time:

35 minutes

Seats:

14

Manifest:

Senator Dole

7 press

Mrs. Dole

Sen. Grassley Mrs. Grassley M. Glassner

M. Maseng

T. Synhorst

WEDNESDAY, DECEMBER 30, 1987 (cont'd)

12:25pm ARRIVE Waterloo Municipal Airport/Main Terminal,

CDT Gate #

Gate #4, and proceed by foot to Black Hawk

319/234-1783 Niederhauser

County Supporter Rally

Location:

Main Terminal Lobby

Waterloo Municipal Airport

Waterloo, IA

Met By:

Bob Hedican - Black Hawk County

DFP Steering Comm. Chairman

Advance:

Tim McDonald

12:30pm ADDRESS Black Hawk County Supporter Rally

319/291-4483

CDT

Location:

Lobby

Attendance:

200 12:15pm - 1:15pm

Event Runs: Press:

Open

Facility:

Freestanding podium w/mike on stage

Format:

- Tom Winninger, DFP Exec. Comm.,

introduces Sen. Grassley

- Sen. Grassley introduces

Sen. Dole

- Remarks by Sen. Dole

- Rope Line

Contact:

Sharon Crosser

319/233-0803

Advance:

Tim McDonald

1:15pm DEPART Black Hawk County Supporter Rally for CDT departing aircraft

PAGE # 17 TRAVEL SCHEDULE IOWA

WEDNESDAY, DECEMBER 30, 1987 (cont'd)

1:20pm DEPART Waterloo, IA for Sioux City, IA/Sioux City Municipal Airport CDT

FBO:

Graham Flying Services

Aircraft:

G2

Tail Number:

807CC

Pilots:

313/482-8700

Flight Time:

50 minutes

Seats:

14

Manifest:

Senator Dole

7 press

Mrs. Dole

Sen. Grassley Mrs. Grassley M. Glassner M. Maseng

T. Synhorst

2:10pm ARRIVE Sioux City Municipal Airport/Graham Flying Services

712/277-4358

CDT

Met By:

Advance:

John Sarpy

DEPART Airport for Woodbury County Supporter Rally 2:15pm

CDT

Location:

Oasis Party Rooms 2921 Larpentuer Sioux City Air Base

Sioux City, IA

Drive Time:

5 minutes

Motorcade:

Car #1 Car #2 M. Glassner Sen. Dole J. Sarpy Sen. Grassley T. Synhorst M. Maseng

Car #3 <u>Van #1</u> Mrs. Dole 7 press

Mrs. Grassley

PAGE # 18 TRAVEL SCHEDULE IOWA

WEDNESDAY, DECEMBER 30, 1987 (cont'd)

2:20pm ARRIVE Oasis and proceed to Woodbury County Supporter Rally CDT

Met By:

ADDRESS Woodbury County Supporter Rally 2:25pm

CDT

Location: Attendance:

Event Runs: 2:15pm - 3:15pm

Open Press:

Facility:

introduces Format:

Sen. Grassley

- Sen. Grassley introduces

Sen. Dole

- Remarks by Sen. Dole

Contact:

Pat

712/252-3644

Advance:

John Sarpy

3:15pm DEPART Woodbury County Supporter Rally for Sioux City

Municipal Airport/Graham Flying Service CDT

Drive Time:

5 minutes

Motorcade:

Same as before

3:20pm ARRIVE Sioux City Municipal Airport/Graham Flying CDT

Service and proceed to departing aircraft

PAGE # 19 . TRAVEL SCHEDULE IOWA

WEDNESDAY, DECEMBER 30, 1987 (cont'd)

DEPART Sioux City, IA for Omaha, NE/Eppley Airfield 3:25pm

CDT

FBO:

Sky Harbor

Aircraft:

G2

Tail Number:

807CC

Pilots:

313/482-8700

Flight Time: Seats:

30 minutes

14

Manifest:

Senator Dole 7 press

Mrs. Dole

Sen. Grassley Mrs. Grassley M. Glassner M. Maseng T. Synhorst

3:55pm ARRIVE Eppley Airfield/Sky Harbor and proceed by by foot to Pottawattamie County Supporter Rally CDT

402/422-6633

Location:

Sky Harbor

Met By:

Advance:

Pat Woodward

ADDRESS Pottawattamie County Supporter Rally 4:00pm

402/422-6633

CDT

Location:

Attendance: Event Runs:

4:00pm - 5:00pm

Press:

Open

Facility:

Format:

- Sen. Grassley introduces

Sen. Dole

- Remarks by Sen. Dole

Contact:

Advance:

Pat Woodward

PAGE # 20 TRAVEL SCHEDULE IOWA

WEDNESDAY, DECEMBER 30, 1987 (cont'd)

5:00pm DEPART Pottawattamie County Supporter Rally for

CDT departing aircraft

5:05pm DEPART Omaha, NE for Des Moines, IA/Des Moines

CDT International Airport

FBO: Van Dusen Airport Service

Aircraft: G2
Tail Number: 807CC

Pilots: 313/482-8700

Flight Time: 40 minutes

Seats: 14

Manifest: Senator Dole 7 press

Mrs. Dole
Sen. Grassley
Mrs. Grassley
M. Glassner
M. Maseng
T. Synhorst

5:45pm ARRIVE Des Moines International Airport/Van Dusen 515/285-4221

CDT Airport Service

Met By:

Advance: Marty Cross

PAGE # 2/ . TRAVEL SCHEDULE IOWA

WEDNESDAY, DECEMBER 30, 1987 (cont'd)

DEPART Airport for Polk County Supporter Rally 5:50pm

CDT

Location:

Capital Square

400 Locust

Des Moines, IA

Drive Time:

15 minutes**

Motorcade:

Car #1

Car #2

M. Glassner

Sen. Dole

M. Cross

Sen. Grassley

M. Maseng

T. Synhorst

<u>Car #3</u> Mrs. Dole Van #1 7 press

Mrs. Grassley

6:05pm ARRIVE Capital Square and proceed to Polk County CDT

Supporter Rally

Met By:

Jeff Miller - Polk County DFP Chairman

6:10pm ADDRESS Polk County Supporter Rally

CDT

Location:

Lobby

Attendance:

Event Runs:

6:00pm - 7:00pm

Press:

Open

Facility:

Format:

- Steve Roberts, DFP State Chairman,

introduces Sen. Grassley

-Sen. Grassley introduces

Sen. Dole

- Remarks by Sen. Dole

- Rope Line

Contact:

515/

Advance:

Marty Cross

PAGE 22 TRAVEL SCHEDULE IOWA

WEDNESDAY, DECEMBER 30, 1987 (cont'd)

7:10pm DEPART Polk County Supporter Rally for Des Moines CDT International Airport/Van Dusen Airport Service

Drive Time: 15 minutes

Motorcade: <u>Car #1</u> <u>Car #2</u>

M. Glassner Sen. Dole

M. Cross Sen. Grassley

TENTATIVE** M. Maseng T. Synhorst

Car #3 Mrs. Dole

Mrs. Grassley

7:25pm ARRIVE Des Moines International Airport/Van Dusen CDT Flying Service and proceed to departing aircraft

7:30pm DEPART Des Moines, IA for Ft. Lauderdale, FL/ CDT Ft. Lauderdale International Airport

FBO: Walkers Aviation

Aircraft: G3
Tail Number: 807CC

Pilots:

Flight Time: 3 hours

Seats: 14

Manifest: Senator Dole

Mrs. Dole M. Glassner PAGE 23
TRAVEL SCHEDULE
IOWA

WEDNESDAY, DECEMBER 30, 1987 (cont'd)

11:30pm ARRIVE Ft. Lauderdale International Airport/Walkers 305/525-6355 EST Aviation (+1hr)

11:35pm DEPART Airport for Sea View EST

Drive Time: 30 minutes

THURSDAY, DECEMBER 31, 1987

12:05am ARRIVE RESIDENCE and proceed to PRIVATE EST

PAGE 1 TRAVEL SCHEDULE SOUTH DAKOTA

WEDNESDAY, DECEMBER 23, 1987

7:40am DEPART RESIDENCE for National Airport/Butler Aviation EST

7:55am ARRIVE National Airport/Butler Aviation and proceed EST to departing aircraft

8:00am DEPART Washington, DC for Sioux Falls, SD/Joe Foss Field

EST

FBO: Business Aviation Aircraft: Westwind (Long Lines)

Tail Number: 943LL

Pilots: Dick Beerman 712/943-4400

Terry Johnson

Flight Time: 3 hours

Seats: 7

Meal: Breakfast
Manifest: Senator Dole

M. Glassner

10:00am ARRIVE Sioux Falls, SD/Joe Foss Field/Business Aviation 605/336-7791 CDT and proceed to NEWS AVAIL

(-lhr)

Location: Business Aviation

Met By: Dwight Adams - SD DFP Exec. Dir.

Advance: Marty Cross

10:05am ADDRESS NEWS AVAIL

CDT

Location: Pilots' Lounge

Business Aviation

PAGE 2 TRAVEL SCHEDULE SOUTH DAKOTA

WEDNESDAY, DECEMBER 23, 1987 (cont'd)

10:20am DEPART Airport for Good Samaritan Village

605/361-3311

605/697-7171

CDT

Location:

3901 South Marion Road

Sioux Falls, SD

Drive time: 15 minutes

10:35am ARRIVE Good Samaritan Village

CDT

Met By:

John Larson - Director

Location:

Dining/Recreation Area

Attendance:

100

Event Runs:

10:30 - 11:00am

Press: Facility:

Open None

Format:

- Informal coffee

- Mix and Mingle

- Freestanding podium w/mike

available if needed

Contact:

Dwight Adams

John Larson

Advance:

Marty Cross

11:05am DEPART Good Samaritan Village for VA Medical Center

CDT

Location:

2501 W. 22nd Street

Sioux Falls, SD

Drive time:

10 minutes

WEDNESDAY, DECEMBER 23, 1987 (cont'd)

11:15am ARRIVE VA Medical Center

605/336-3230

CDT

Met By:

Dexter Dix, VA Medical

Center Director

Don Tiede - Ass't Director

Location:

Outpatient waiting area

Event Runs:

11:15 - 11:45am

Press:

Open None

Facility:

Format: 11:15 Greet people in outpatient

waiting area

11:25 Walk thru two hospital ward,

greeting patients

Contact:

Dwight Adams

605/697-7171

Advance:

Marty Cross

DEPART VA Medical Center for Argus Leader 11:50am

CDT

Location:

200 S. Minnesota Avenue

Sioux Falls, SD

Drive time:

10 minutes

ARRIVE Argus Leader and proceed to EDITORIAL BOARD 605/331-2300 12:00n

CDT

Rob Swenson - Editorial Page Met By:

605/331-2300

Editor

1st Floor Conference Room, Location:

5-6 participants

Sandwiches and coffee will be NOTE:

provided

WEDNESDAY, DECEMBER 23, 1987 (cont'd)

1:00pm DEPART Argus Leader for Joe Foss Field/Business Aviation

CDT

Drive time:

10 minutes

1:10pm ARRIVE Joe Foss Field/Business Aviation and proceed 605/336-7791

to departing aircraft CDT

1:20pm DEPART Sioux Falls, SD for Minneapolis, MN/Minneapolis-

St. Paul International Airport CDT

FBO:

Page Avjet

Aircraft:

Westwind (Long Lines)

Tail Number:

943LL

Pilots:

Dick Beerman

Terry Johnson

Flight Time:

50 minutes

Seats: Meal:

Lunch

Manifest:

Senator Dole

M. Glassner

2:10pm ARRIVE Minneapolis-St. Paul International Airport/ 612/726-5214

712/943-4400

CDT Page Avjet

Met By:

Mike Flesher - MN DFP Exec. Dir.

Floyd Brown - Midwest Regional

Political Dir.

Advance:

Tim McDonald

DEPART Airport for VA Hospital 2:20pm

CDT

Location:

Education Building

One Veterans Drive

Minneapolis, MN

Drive Time:

10 minutes

PAGE 5 TRAVEL SCHEDULE MINNESOTA

WEDNESDAY, DECEMBER 23, 1987 (cont'd)

2:30pm ARRIVE VA Hospital/Education Building

612/725-6767

CDT

Met By:

Tom Mullen - Director, VA Hospital Wally Hopkins - Associate Director Nat McGrane - Director, Public Affairs (Dole Supporter)

Dr. Petzel - Chief of Staff

2:35-

TOUR of Veterans Facility and patients' rooms

3:25pm CDT

Location:

Education Building

Event Runs:

2:35 - 3:25am

Press:

Open

Facility:

None

Format: 11:15

Greet people in outpatient

waiting area

Walk thru two hospital ward, 11:25

greeting patients

3:30-

ADDRESS PRESS AVAIL

3:50pm

CDT

Location:

Room 117

Education Building

3:55pm

DEPART VA Hospital for Childrens' Hospital

CDT

Location:

345 North Smith

St. Paul, MN

Drive Time:

20 minutes

4:15-

ARRIVE Childrens' Hospital to greet patients

612/298-8666

5:15pm

CDT

Met By:

Location:

Event Runs:

4:00 - 4:35pm

Press:

Open

Format:

Meet and greet patients

Contact:

Christa Ingison - Director of

Public Relations

Advance:

Chris Keppler

PAGE 6
TRAVEL SCHEDULE
MINNESOTA, IOWA

WEDNESDAY, DECEMBER 23, 1987 (cont'd)

5:15pm DEPART Childrens' Hospital for St. Paul Downtown

CDT Airport/Executive IFT

Drive time: 10 minutes

5:25pm ARRIVE St. Paul Downtown Airport/Executive IFT 612/224-4348

CDT and proceed to departing aircraft

5:30pm DEPART St. Paul, MN for Des Moines, IA/Des Moines

CDT International Airport

FBO: Van Dusen Airport Services

Aircraft: Westwind (Long Lines)

Tail Number: 943LL

Pilots: Dick Beerman 712/943-4400

Terry Johnson

Flight Time: 40 minutes

Seats: 7

Meal: Dinner

Manifest: Senator Dole

M. Glassner F. Brown

6:10pm ARRIVE Des Moines International Airport/Van Dusen 515/285-4221

CDT Airport Services

WEDNESDAY, DECEMBER 23, 1987 (cont'd)

6:15pm DEPART Airport for Airport Hilton

CDT

Location:

6111 Fleur Drive

Des Moines, IA

Drive Time: 5 minutes

6:20pm ARRIVE Airport Hilton and proceed to ONE-ON-ONE with Dan Miller of <u>Iowa Farmer Today</u>

CDT

Parlor Room 182 Airport Hilton

Met By:

Location:

Katie Boyle - DFP Press Office

515/287-2400

6:25pm ONE-ON-ONE with Dan Miller of Iowa Farmer Today

CDT

Location:

Parlor Room 182

6:45pm DEPART INTERVIEW for PRIVATE

CDT

RON _____ Airport Hilton 6111 Fleur Drive

Des Moines, IA

PAGE 8 TRAVEL SCHEDULE IOWA

WEDNESDAY, DECEMBER 23, 1987 (cont'd)

8:50am DEPART PRIVATE for ONE-ON-ONE with Steve Oswalt of

CDT KCCI-TV

Location: Parlor Room 182

9:00- ONE-ON-ONE with Steve Oswalt of KCCI-TV

9:20am

CDT Location: Parlor Room 182

9:20- ONE-ON-ONE with Barb Benell of WHO-TV

9:40am

CDT

Location: Parlor Room 182

9:40am DEPART Airport Hilton for VA Hospital

CDT

Location: 30th & Euclid

Des Moines, IA

Drive Time: 20 minutes

10:00- TOUR VA Hospital

10:30am

CDT

Location: VA Hospital

Event Runs: 10:00 - 10:30pm

Press: Open Facility: None

Format:

Advance: Mark Van Reese

10:30am DEPART VA Hospital for Des Moines International

CDT Airport/Van Dusen Airport Services

Drive Time: 15 minutes

PAGE 9 TRAVEL SCHEDULE IOWA

WEDNESDAY, DECEMBER 23, 1987 (cont'd)

10:45am ARRIVE Des Moines international Airport/Van Dusen Airport Services and proceed to departing aircraft CDT

10:50am DEPART Des Moines, IA for Washington, DC/National Airport CDT

> Butler Aviation FBO:

FBO: Butler Aviation
Aircraft: Westwind (Long Lines)

Tail Number: 943LL

Dick Beerman 712/943-4400 Pilots:

Terry Johnson

Flight Time: 2 hours

Seats:

Meal: Lunch

Manifest: Senator Dole

703/549-8340 1:50pm ARRIVE National Airport/Butler Aviation EST (+lhr)

1:55pm DEPART Airport for RESIDENCE EST

2:10pm ARRIVE RESIDENCE and proceed to PRIVATE **EST**

SENATOR DOLE'S SCHEDULE - Week of December 14 - 20, 1987

MONDAY, DECEMBER 14

Lake of Ozarks, Mo. SPEAK - Missouri Ag Conference (separate schedule for Monday out-of-town events)

TUESDAY, DECEMBER 15

9:30 W.HSE-Cabinet Rm. (NW Gate)

BIPARTISAN HSE/SEN. LDRSHIP MTG. W/PRES. (RE CR & reconciliation)

10:30-11:00 Cabinet Rm MTG. W/Pres. (Dole & Simpson) re INF)

12:30 S-211 Cap.

POLICY LUNCHEON

tent.2:00

TAPING w/Grassley (on Health Care)

3:15 S-230 Cap. Into w/ Hen. Wm. Olon, Dir, NSA (alar)
3:30 SD-211 Finance Conference

Senator Dole's Schedule - Week of December 14-20, 1987 Page 2.

/)	WEDNESDAY,	DECEMBER 16	
10:30	8:30	S-230 Cap.	RECEIVE PHONE CALL from Chancellor Kohl
	8:30	Cap.Hill Club Governors' Suite	BKFST. MTG. w/Foreign Affairs Group
	10:00	S-230 Cap.	MTG.w/Wm. Webster & Gen. Beroots,
	10:00 /0: 3 0	\$-2 <i>30</i>	Receive phone call from Chancellor Kohl
	11:00	S-230 Cap.	RECEIVE PHONE CALL from Mrs. Thatcher
	11:15	S-230 Cap.	PHOTO w/Maryland DFP Ldrship (Brian Berry arr)
	11:30	S-230 Cap.	Bowie Kuhn Mtg. (Walt arr)
	12:15	Wash. Post	LUNCHEON w/POST Ed. Bd.

2:30 S-230 Cap. mtg. W/Frank Carluces (10 min) INF Treaty Finance Comm (conference (taxes)
2:30 S-230 Cap. MTG. W/Prime Minister Goria (Dave arr

3:30 50-211 Finance Comm. Confered (health)

tent.4:00 Depart Capitol enroute Butler - National

6-8:00 Greenwich, Conn. DFP FR

Senator Dole's Schedule - Week of December 14-20, 1987 Page 3.

THURSDAY, DECEMBER 17 tent: 8:45 S-230 Cap.

my af Secing Shults

Finance Conferen (taxes, pension benfits & public assistance) 11:30 20-211

1:30 W. Hee Rosewelt Ran (& Whate) ann Mc Koughlin hearing awns in as Rober Lee'y
1:45-2:00 Hee - Oval Ofer (N. W. Hate) one on one mity withser. re INF (Heven 456-7054)

suif mity w/ Earl Mallick, h SX 2:30 S-230 Cap.

3-6:00 SH-313 HOLIDAY OPEN HOUSE by Sen. Shelby (Sen. only)

5:30-7:00 S-126 Cap.

Recep for Duck Slitman by Acad Observer Group (Son what)

NYC

DFP FR

FRIDAY, DECEMBER 18

9:30 10 the Cobinet Row & Whate Ken Foliship w/ Poes (CR, & reconciluation & Contrac)

11:00-12:30 S-230

Christman Party for RLO, Ks. Gle & Dole Fdn

Finance Comme - (how to score spending entx) 80-211 3:10

4:30 & 230

mitg w/ my. miranda, nicaraguan defector

5:30- CNN-111 Mass, N.W.

Tape "newsmaker Saturdy" (25 mix) Do Satellite TV-Sowaak. Hamps.

6:00 400 K. Capital SATURDAY, DECEMBER 19

tent. in New Hampshire in C C.

8:45 Line at W. H. So. for Sen.

9:30 Do Mut The Presa

4000 - Lebraska hul

SENATOR DOLE TRAVEL SCHEDULE DECEMBER 16, 1987 GREENWICH, CT

STAFF: GLASSNER

Lake: 703/971-6459 (Beep): 202/259-4065 Taggart: 703/920 4353 (Beep): 202/259 | 5 Walsh: 202/2/245-108 /259-9413 (Beep)
Tourte

Press 72-5084

(Beep): 9-5024

GREENWICH.CT

1. News Availability

2. DFP Fundraiser Reception *Remarks *Mix and Mingle

DRAFT - 12/16/87

WEDNESDAY, DECEMBER 16, 1987

3:50pm DEPART Capitol Hill for National Airport/Butler Aviation EST

4:10pm ARRIVE National Airport/Butler Aviation and proceed 703/549-8340 to departing aircraft

4:15pm DEPART Washington, DC for White Plains, NY/Westchester County Airport

FBO:

Aero Services

Aircraft:

Falcon 10 (BFI)

Tail Number:

900D

Pilots:

Bill Butler

Bill Ramsey

Flight Time: 1 hour 15 minutes

Seats:

Meal:

Snacks

Manifest:

Senator Dole M. Glassner

M. Maseng

5:30pm ARRIVE Westchester County Airport/Aero Services and 914/428-3730 EST proceed by foot to NEWS AVAIL

Location:

1st Floor - Hangar E

Advance

Andy Kind

Met by:

Peter Michel - DFP Executive Director -

Connecticut

713/641-9781

TRAVEL SCHEDULE NEW YORK, CONNECTICUT

WEDNESDAY, DECEMBER 16, 1987

5:35pm ADDRESS NEWS AVAIL

EST

Location:

1st Floor

Hangar E

NOTE: Senator Dole introduced by Peter Michel

6:00pm CONCLUDE NEWS AVAIL

6:00pm- LIVE FEED with WCBS - New York CBS affiliate

6:05pm

LIVE FEED with WFSB - Channel 3 Connecticut CBS affiliate

6:05pm DEPART LIVE FEEDS for DFP Fundraising Reception

Location:

Residence of Mrs. Lynn Glenn

93 Doubling Road

Greenwich, CT

Drive Time:

20 minutes

NOTE: Robert Greenhill and Joe Fogg will ride in

the car with Senator Dole to the Fundraiser

6:20pm ARRIVE Glenn Residence and proceed to DFP Fundraising Reception

Location:

Living Room

Glenn Residence

Met by:

Mrs. Lynn Glenn - Hostess for the event

PAGE 3 TRAVEL SCHEDULE NEW YORK, CONNECTICUT

WEDNESDAY, DECEMBER 16, 1987

6:30pm ATTEND/ADDRESS DFP Fundraising Reception

203/869-8165

Location:

Living Room

Attendance:

75

Ticket:

\$1,000/person

Event Runs: Press:

6:00 - 8:00pm Closed

Facility:

Riser, mike, no podium

Format:

Informal

6:35pm Senator Dole introduced by:

Robert Greenhill

6:40-7:00pm Remarks

Mix and Mingle

Hosts:

Robert Greenhill - Managing director at

Morgan Stanley of Mergers

and Acquisitions

Andrew Sigler - CEO Champion International

Lynn Glenn - Hostess for the event

Contact:

Linda Stansbury

212/703-8505

Advance:

Andy Kind

7:45pm DEPART Fundraiser for Westchester County Airport/ EST Aero Services

Drive Time:

20 minutes

NOTE: Peter Michel will ride in the car with

Senator Dole to the sirport

8:05pm ARRIVE Westchester County Airport/Aero Services and proceed to departing aircraft

914/428-3730

PAGE 4 TRAVEL SCHEDULE NEW YORK, CONNECTICUT

WEDNESDAY, DECEMBER 16, 1987

8:10pm DEPART White Plains, NY for Washington, DC/National Airport

FBO:

Butler Aviation Falcon 10 (BFI)

Aircraft: Tail Number:

900D

Pilots:

Bill Butler

Bill Ramsey

Flight Time:

1 hour 15 minutes

Seats:

6

Meal:

Dinner

Manifest:

Senator Dole

M. Glassner

M. Maseng

9:25pm ARRIVE National Airport/Butler Aviation

703/549-8340

713/641-0781

EST

9:30pm DEPART Airport for Residence

9:45pm ARRIVE Residence and proceed to PRIVATE

SENATOR DOLE TRAVEL SCHEDULE THURSDAY, DECEMBER 17,1987 NEW YORK

STAFF: GLASSNER

Lake: 703/971-6459
(Beep): 202/259-4065
Taggart: 703/920-4353
(Beep): 202/259-4066
Walsh: 202/745-1083
(Beep): 202/259-9413

Tourtelotte - Press 703/892-5084

(Beep): 202/259-5024

NEW YORK, NY

1. DFP Fundraiser Dinner

*No remarks

*Rotate among 3 tables of 10 between courses

DRAFT 12/16/87

THURSDAY, DECEMBER 17, 1987

4:50pm DEPART Capitol Hill for National Airport

5:10pm ARRIVE National Airport/Butler Aviation 703/549-8340

and proceed to departing aircraft

5:15pm DEPART Washington.DC for New York, NY

FBO: Butler Aviation 718/476-5200

Aircraft: Falcon 50 (Henley)

Tail number: N297W

Flight time: 1 hour 15 minutes

Pilots: Paul Ellis

Tony Liss

Seats: 7
Meal: Snacks

Manifest: Senator Dole B. Windon

M, Glassner B. Brock

6:30pm ARRIVE New York, NY/Laguardia

FBO: Butler Aviation 718/476-5200

Advance: Charlie Digliomini

THURSDAY, DECEMBER, 17, 1987(cont'd)

6:35pm DEPART airport for Tri-State Finance Committee Dinner

Location

Union Club

101 E. 69th Street

New York, NY

Drive time: 30 minutes*

7:05pm ARRIVE Tri-State Finance Committee Dinner

212/734-5400

Location:

Seward Room

Attendance:

20

Ticket:

\$20,000/person

Event runs:

6:30pm Cocktail Reception - Buck Room 7:00pm Dinner

Facility:

3 tables

No podium or mike

Format:

No remarks

Senator Dole, J. Fogg, B. Brock will sit at separate tables and rotate

between courses

Contact:

Joe Fogg

Joe Fogg

212/703-8500

Met by:

THURSDAY, DECEMBER, 17, 1987(cont'd)

8:00pm DEPART Tri-State Finance Committee Dinner for Laguardia Airport/Butler Aviation

Drive time: 20 minutes

8:20pm ARRIVE Laguardia Airport and proceed to departing

aircraft

FBO:

Butler Aviation

718/476-5200

8:25pm DEPART New York, NY for Washington, DC/National Airport

FBO:

Butler Aviation Aircraft: Falcon 50 (Henley)

Tail number: N297W

Flight time: 1 hour 15 minutes

Pilots:

Paul Ellis

Tony Liss

Seats:

7

Meal:

Snacks

Manifest:

Senator Dole

B. Windon

M.Glassner B. Brock

9:40pm ARRIVE Washington, DC

FBO:

Butler Aviation

703/549-8340

9:45pm DEPART airport for Residence

10:00pm ARRIVE Residence for PRIVATE

SENATOR DOLE

TRAVEL SCHEDULE

SATURDAY, DECEMBER 12 - MONDAY, DECEMBER 14, 1987

FLORIDA MISSOURI AWOI

STAFF: GLASSNER

OWEN

703/971-6459 Lake: (Beep) 202/259-4065 Taggart: 703/920-4353 (Beep): 202/259-4066 202/363-5656 White: (Beep): 202/259-9411 Walsh: 2/745-1083 (Beep): 202/259-9413 Tourtellotte - Press

703/892-5084

(Beep): 202/259-5024

Orlando, Florida

1. New Availability

* Includes interview with WFTV - ABC affiliate

- 2. DFP Fundraising Reception
 - * Remarks
 - * Q & A
 - * Mix & Mingle

Bal Harbor, Florida

- 1. RON 12/12/87
- 2. Face the Nation taping

Boca Raton, Florida

- 1. DFP Fundraising Brunch
 - * Remarks
 - * Q & A
 - * Mix & Mingle
- 2. One-on-one with WMCU Radio
- 3. Two-on-one with Palm Beach Post

West Palm Beach, Florida

- 1. DFP Fundraising Reception
 - * Remarks
 - * Q & A
 - * Mix & Mingle

Lake Ozark, Missouri

- 1. RON 12/13/87
- 2. Missouri Governor's Conference on Agriculture
 - * Remarks
 - A & Q *
 - * Mix & Mingle (Informal News Avail)

DeWitt, Iowa

- 1. Clinton County Town Meeting
 - * Remarks
 - * Q & A
 - * Mix & Mingle

Epworth. Iowa

- 1. Dubuque County Town Meeting
 - * Remarks
 - * Q & A
 - * Mix & Mingle

Waukon, Iowa

- 1. Allamakee County Town Meeting
 - * Remarks
 - * Q & A
 - * Mix & Mingle



SATURDAY, DECEMBER 12, 1987

3:30pm DEPART Capitol Hill for National Airport/Butler

EST Aviation

3:50pm ARRIVE National Airport/Butler Aviation and proceed 703/549-8340

EST to departing aircraft

3:55pm DEPART Washington, DC for Orlando, FL/Orlando Executive

EST Airport

6:15pm

FBO: Showalter Flying Services

Aircraft: G3 (Warner Lambert)

Tail Number: N1526M

Pilots: Rick Cook 202/862-3840

Flight Time: 2 hours 15 minutes

Seats: 12 Meal: Dinner

Manifest: Senator Dole

M. Glassner B. Gary

6:10pm ARRIVE Orlando Executive Airport/Showalter Flying 305/894-7331

EST Services and proceed to NEWS AVAIL

Location: Showalter Flying Services

Met By: Bruce Nants - DFP Fundraiser

Host Committee

Advance: Bruce Van Fleet

NEWS AVAIL

EST
Location: Showalter Flying Services

6:30pm CONCLUDE NEWS AVAIL and begin taped interview EST with WFTV - ABC affiliate

SATURDAY, DECEMBER 12, 1987 (cont'd)

6:35pm DEPART Airport for DFP Fundraising Reception EST

Location:

Residence of Dr. and Mrs. Calvin Peters 467 Lakewood Drive

Winter Park, FL

Drive Time:

25 minutes

7:00pm ARRIVE Residence of Dr. and Mrs. Peters and proceed to

DFP Fundraising Reception EST

Met By:

Calvin and Pamela Peters

Location:

Family Room

7:05pm ATTEND/ADDRESS DFP Fundraising Reception EST

305/628-4486

Location:

Family Room

Attendance:

100

Ticket: Event Runs: \$1,000/person 6:00 - 8:00pm

Press:

Closed

Facility:

NO MIKE OR PODIUM

Format: 7:00 Mix & Mingle

7:15 Bruce Nants introduces Cong.

Andy Ireland

- Cong. Ireland introduces

Sen. Dole

- Remarks by Sen. Dole

- Q & A

Advance:

Bruce Van Fleet

Contacts:

Bruce Nants

305/841-3754 305/841-1200

Darrell Bloodworth - Co-chairman

of event

8:00pm DEPART DFP Fundraiser for Orlando Executive Airport/ EST Showalter Flying Service

Drive Time:

20 minutes

PAGE 3 TRAVEL SCHEDULE FLORIDA

SATURDAY, DECEMBER 12, 1987 (cont'd)

8:20pm ARRIVE Orlando Executive Airport/Showalter Flying 305/894-7331 EST Service and proceed to departing aircraft

8:25pm DEPART Orlando, FL for Ft. Lauderdale, FL/Ft. Lauderdale EST International Airport

> FBO: Aircraft:

Walkers Aviation G3 (Warner Lambert)

Tail Number: N1526M

Pilots:

Rick Cook

202/862-3840

Flight Time: 45 minutes

Seats:

12

Manifest:

Senator Dole M. Glassner

D. Owen

9:10pm ARRIVE Ft. Lauderdale International Airport/Walkers 305/525-6355 EST Aviation

9:15pm DEPART Ft. Lauderdale International Airport for EST Seaview

Location:

9909 Collins Avenue

Bal Harbour, FL

Drive Time: 30 minutes

9:45pm ARRIVE Seaview and proceed to PRIVATE EST

> RON _____ Seaview 9909 Collins Avenue Bal Harbour, FL

305/866-4441

SUNDAY, DECEMBER 13, 1987

9:55am DEPART PRIVATE for FACE THE NATION taping

EST

Location:

Main Dining Room

ОR

Seaview

Meeting Room

10:00am ARRIVE location (TBD) for FACE THE NATION taping

est

10:30am FACE THE NATION taping

EST

Location:

Main Dining Room

OR

Seaview

Meeting Room

11:10am DEPART Seaview for Indian Creek Island

EST

Drive Time:

5 minutes

11:15am ARRIVE Indian Creek Island and proceed to departing

EST aircraft

11:20am DEPART Indian Creek Island for Boca Raton, FL/The

EST Country Club at Woodfield

FBO:

The Country Club at

Woodfield

3650 Club Place

Boca Raton,FL

Aircraft:

Tail Number:

Pilots:

Flight Time:

30 minutes

Seats:

Manifest:

Senator Dole

M. Glassner

D. Owen

NOTE:

If helicopter must land at

Boca Raton Airport/Boca Aviation,

drive time is 10 minutes

11:50am ARRIVE The Country Club at Woodfield and proceed to DFP Fundraising Reception EST

Met By:

Charlie Gargano - Event Host

Location:

Bristol Room

The Country Club at Woodfield

11:55pm ATTEND/ADDRESS DFP Fundraising Brunch EST

Bristol Room

Location: Attendance:

100

Ticket:

\$1,000/person

Event Runs:

11:30am - 1:30pm

Press:

Closed

Facility:

Freestanding podium w/mike

on riser

Format: 11:55 Mix & Mingle

12:15 Charlie Gargano introduces

Sen. Dole

- Remarks by Sen. Dole

- Q & A

- Buffet brunch opens after Q & A

Advance:

Mike Brown

Contact:

Ann House - DFP Finance

(W) 305/659-0401

(H) 305/655-6776

Bob Fordham - General Manager,

305/994-1000

305/994-1000

Country Club at Woodfield

1:05pm DEPART DFP Fundraising Reception for ONE-ON-ONE with EST Jim Coleman, WMCU Radio

Location:

Residence of Charlie Gargano

The Aegean Apartment 4-N

1650 AlA North Ocean Avenue

Boca Raton,FL

Drive Time:

15 minutes

1:20pm ARRIVE Gargano Residence and proceed to ONE-ON-ONE EST with Jim Coleman, WMCU Radio (taped)

Location:

Gargano Residence

ONE-ON-ONE radio interview with Jim Coleman 1:25pm

EST

Location:

Gargano Residence

1:45pm TWO-ON-ONE with Ray Huard and Ken Sanes (Editorial

EST Page Editor) of The Palm Beach Post

Location:

Gargano Residence

2:15pm CONCLUDE TWO-ON-ONE and remain in PRIVATE

EST

Location: Gargano Residence

305/392-9924

4:30pm DEPART PRIVATE for Boca Raton Airport/Boca Aviation

EST

Drive Time: 10 minutes

4:40pm ARRIVE Boca Raton Airport/Boca Aviation and proceed 305/368-1110

EST to departing aircraft

4:45pm DEPART Boca Raton, FL for West Palm Beach, FL/

EST Palm Beach International Airport

FBO:

Butler Aviation

Aircraft:

Tail Number:

Pilots:

Flight Time:

25 minutes

Seats:

12

Manifest:

Senator Dole

M. Glassner

D. Owen

305/392-9924

5:10pm ARRIVE Palm Beach International Airport/Butler

305/683-4121

EST Aviation

Advance:

Mark Campbell

5:15pm DEPART Airport for DFP Fundraising Reception

EST

Location:

Governors Club

777 South Flagler Drive

West Palm Beach, FL

Drive Time: 15 minutes

5:30pm ARRIVE Governor's Club and proceed to DFP EST

Fundraising Reception

Met By:

John Morgan

Event

Judge Mathew Brown Hosts

Location:

Main Dining Room

5:35pm ATTEND/ADDRESS DFP Fundraising Reception

305/832-7577

EST

Location:

Main Dining Room (top floor)

Attendance:

100

Ticket:

\$1,000/person

Event Runs:

5:00 - 7:00pm

Press:

Closed

Facility:

Freestanding podium on raised

platform

Format: 5:35 Mix & Mingle

5:50 Cong. Andy Ireland introduces

Sen. Dole

- Remarks by Sen. Dole

- Q & A

- Mix & Mingle

Advance:

Mark Campbell

Contact:

Ann House - DFP Finance

(W) 305/659-0401

Tess House - Governor's Club

(H) 305/655-6776

305/832-7577

6:40pm DEPART DFP Fundraising Reception for Palm Beach

EST International Airport/Butler Aviation

Drive Time: 15 minutes

6:55pm ARRIVE Palm Beach International Airport/Butler 305/683-4121

EST Aviation and proceed to departing aircraft

7:00pm DEPART West Palm Beach, FL for Kaiser, MO/Lee C. Fine

EST Memorial Airport

FBO: Lake Aviation

Aircraft: G3 (Warner Lambert)

Tail Number: N1526M

Pilots: Rick Cook 202/862-3840

Flight Time: 2 hours 45 minutes

Seats: 12

Meal:

Manifest: Senator Dole

M. Glassner D. Owen

B. Gary

8:45pm ARRIVE Kaiser, MO/Lee C. Fine Memorial Airport/ 314/348-5251

CDT Lake Aviation

(-<u>lhr)</u>
Advance: Sara Cedarholm

8:50pm DEPART Airport for PRIVATE

CDT Location: Lodge of the Four Seasons

State Road HH Lake Ozark, MO

Drive Time: 15 minutes

PAGE 9 TRAVEL SCHEDULE MISSOURI

SUNDAY.	DECEMBER	13.	1987	(cont'd)
---------	----------	-----	------	----------

9:05pm CDT	ARRIVE Lodge of the Four Seasons and proceed to PRIVATE		
	RON	Lodge of the Four Seasons State Road HH (Condominiums) Lake Ozark,MO	314/365-3001

MONDAY, DECEMBER 14, 1987

8:45am DEPART PRIVATE for 1987 Missouri Governor's CDT Conference on Agriculture

Lodge of the Four Seasons (Hotel) Location:

State Road HH Lake Ozark, MO

5 minutes Drive Time:

8:50am ARRIVE Lodge of the Four Seasons (Hotel) and proceed to Governor's Conference on Agriculture CDT

> Carol Henninghouse - Director of Met By:

Administrative Services, MO Dept.

of Agriculture

Location: Marbella Room

Lodge of the Four Seasons (Hotel)

9:00am ADDRESS 1987 Missouri Governor's Conference CDT on Agriculture

314/365-3001

Location:

Marbella Room

800 Attendance:

Event Runs: 8:00 - 4:30pm

Press: Open

Freestanding podium w/mike Facility:

on riser

Format: 8:20 Remarks by James Graham,

Commissioner of Agriculture,

North Carolina

9:00 Chet Randolph, MC, introduces

Sen. Kit Bond

- Sen. Bond introduces Sen. Dole

- Remarks by Sen. Dole

- Q & A

9:45 Mix & Mingle during conference

coffee break (9:45 - 10:15am)

Advance: Sara Cedarholm

(W) 314/751-264B Contact: Carol Henninghouse

(W) 314/635-9779

PAGE 11 TRAVEL SCHEDULE MISSOURI, IOWA

MONDAY, DECEMBER 14, 1987 (cont'd)

10:15am DEPART Lodge of the Four Seasons for Lee C. Fine

CDT Memorial Airport/Lake Aviation

Drive Time: 15 minutes

10:30am ARRIVE Lee C. Fine Memorial Airport/Lake Aviation 314/348-5251

CDT and proceed to departing aircraft

10:35am DEPART Kaiser, MO for Clinton, IA/Clinton Municipal

CDT Airport

FBO: Wise Aviation

Aircraft: G3 (Warner Lambert)

Tail Number: N1526M

Pilots: Rick Cook 202/862-3840

Flight Time: 1 hour 10 minutes

Seats: 12

Meal:

Manifest: Senator Dole

M. Glassner B. Gary

11:45am ARRIVE Clinton Municipal Airport/Wise Aviation 319/242-5721

CDT

Advance: Marty Cross

11:50am DEPART Airport for Clinton County Town Meeting

CDT

Location: DeWitt Community Center

10 Street DeWitt, IA

Drive Time: 15 minutes**

12:05pm ARRIVE Dewitt Community Center and proceed to Clinton County Town Meeting CDT

Met By:

Location:

TBD

Dewitt Community Center

12:10pm ADDRESS Clinton County Town Meeting

CDT

Location: Attendance:

Event Runs:

12:00n - 1:15pm

Press:

Open

Facility: Format:

> introduces Sen. Dole - Remarks by Sen. Dole

- Q & A

Advance:

Marty Cross

Contact:

Alice Schnepel -

319/659-9696

1:20pm DEPART Clinton County Town Meeting for Clinton CDT

Municipal Airport/Wise Aviation

Drive Time: 15 minutes**

1:35pm ARRIVE Clinton Municipal Airport/Wise Aviation 319/242-5721 CDT

and proceed to departing aircraft

PAGE 13 TRAVEL SCHEDULE IOWA

MONDAY, DECEMBER 14, 1987 (cont'd)

1:40pm DEPART Clinton, IA for Dubuque, IA/Dubuque Municipal Airport CDT

> FBO: Aircraft:

Crescent Aviation G3 (Warner Lambert)

Tail Number: N1526M

Pilots:

Rick Cook

Flight Time: 20 minutes

Seat:

12

Manifest:

Senator Dole M. Glassner

T, Synhorst

2:00pm ARRIVE Dubuque Municipal Airport/Crescent Aviation CDT

Advance:

Kevin Evans

DEPART Airport for Dubuque County Town Meeting 2:05pm CDT

Location:

Western Dubuque Community School

202/862-3840

5th Avenue, SW

Epworth, IA

Drive Time:

25 minutes**

2:30pm ARRIVE Western Dubuque Community School and proceed to Dubuque County Town Meeting CDT

Location:

PAGE 14 TRAVEL SCHEDULE IOWA

MONDAY, DECEMBER 14, 1987 (cont'd)

2:35pm ADDRESS Dubuque County Town Meeting CDT

Location:

Attendance:

Event Runs: 2:30 - 3:45pm

Press: Open

Facility: Format:

introduces Sen. Dole

- Remarks by Sen. Dole

- Q & A

Advance:

Kevin Evans

Contact:

Mr. Howard -

319/876-3620

3:50pm DEPART Dubuque County Town Meeting for Dubuque CDT Municipal Airport/Crescent Aviation

Drive Time:

25 minutes**

4:15pm ARRIVE Dubuque Municipal Airport/Crescent Aviation CDT and proceed to departing aircraft

4:20pm DEPART Dubuque, IA for Decorah, IA/Decorah Municipal CDT Airport

FBO:

Aero Technics

Aircraft: Tail Number: Pilots:

Flight Time:

Seats:

Manifest:

Senator Dole

M. Glassner T. Synhorst

4:50pm ARRIVE Decorah Municipal Airport/Aero Technics CDT

Advance:

Jan Crow

4:55pm DEPART Airport for Allamakee County Town Meeting CDT

Location:

Allamakee County Courthouse

110 Allamakee Street

Waukon, IA

Drive Time:

20 minutes**

5:15pm ARRIVE Allamakee County Courthouse and proceed to Allamakee County Town Meeting CDT

Location:

5:10pm ADDRESS Allamakee County Town Meeting

CDT

Location: Attendance:

Event Runs:

5:00 - 6:15pm

Press:

Facility:

Format:

introduces Sen. Dole - Remarks by Sen. Dole

- Q & A

Open

Advance:

Jan Crow

Contact:

Bev Larson -

319/568-3522

6:30pm DEPART Allamakee County Town Meeting for Decorah Municipal Airport/Aero Technics CDT

Drive Time: 20 minutes**

6:50pm ARRIVE Decorah Municipal Airport/Aero Technics and proceed to departing aircraft CDT

6:55pm DEPART Waukon, IA for Dubuque, IA/Dubuque Municipal Airport

CDT

Grescent Aviation FBO:

Aircraft:

Tail Number: Rick Cook Pilots:

202/862-3840

Flight/Time:

35 minutes**

Seats/

Manifest:

Senator Pole M. Glassner

T. Synhors't

7:30pm ARRIVE Dubuque Municipal Airport/Crescent Aviation and proceed to departing aircraft CDT

7:35pm DEPART Dubuque, IA for Washington, DC/National Airport CDT

FBO:

Butler Aviation

Aircraft:

G3 (Warner Lambert)

Tail Number:

N1526M

Pilots:

Rick Cooke

202/862-3840

Flight Time:

2 hours

Seats:

12

Manifest:

Senator Dole

M. Glassner

B. Gary

10:35pm ARRIVE National Airport Butler Aviation EST (+1hr)

10:40pm DEPART Airport for Residence EST

10:55pm ARRIVE Residence and proceed to PRIVATE EST

SENATOR DOLE'S SCHEDULE - Week of December 7 - 13,

MONDAY, DECEMBER 7

1:15 Capitol Hilton
SPEAK - Gannett/USA TODAY Year
Lengte / Cong Rms
End Management Mtg.
(Luncheon is 12:45 to 2:00

The staff

6-8:00 S-207 Cap.

RECEP. by Univ. of Washington Alumni Assn. & Wash. Cong. Delegation

TUESDAY, DECEMBER 8

9:30 W.Hse (East Visitors Entrance)

ARRIVAL CEREMONY for Gorbachev (10-10:30) Need to be there by

11:15 5.221

MTG. Sen. Byrd - on scheduling

12:00 East Steps Capital He side photo Opp for time capsula-Mh King min English 755-1005 11:45 S-211 Cap. POLICY LUNCHEON

1:15-1:45 W.Hse-East Rm. INF SIGNING CEREMONY
(East Visitors Ent) (No parking due to security(MUST HAVE PHOTO I.D.)

3:00 S-230 Cap. MTG. w/Steering Comm. members for Nov. 12 FR in DC (Alma arr)

3:30 S-230 Cap. PHOTO w/Nick Calio & Dirk Van Dongen.
Nat'l Assn. of Wholesalers (for

3:30 D-230 Cap. mewsletter) Kate R. arr mtg of Senate INF KOP Toch Free

4:00-22 SR-432 RECEP. by Cranston for Katya Leycheva, Moscow & Star Rowe, San Francisco (carrying on work of Samantha Smith) Linda X 43553)

4:30-6:00 SH-708 RECEP. by Grassley for Blackhawk County, Iowa, delegation (25 people)

6-8 Cap. Hill Club

W. Hse STATE DINNER for Gen. Secv'y & Mrs.

6:45 W.Hse (East Visitors Ent.)

(East Visitors Ent.) Gorbachov (BLACK TIE)

Senator Dole's Schedule - Week of December 7-13, 1987 Page 3.

WEDNESDAY, DECEMBER 9

9-10:20		MTG. of Hse/Sen. Ldrship w/ NW Gen.Sec'y Gorbachev
11:00	S-230 CAP.	MTG. on budget
11:20	S-230 Cap.	MTG. w/Prof. Richard Pipes, Harvard & Ellsworth
11:25 11:30	by Ohio Clock S-221 Cap.	PHOTO w/27 Ks. Close-Up students MTG. on budget
1:30	S-230 Cap.	PHOTO w/Dick O'Shields, Panhandle Eastern
3:00	W.Hse-Oval Ofc. NW Gate	MTG. w/Pres. re budget (Dole,Domenici Gramm & Kassebaum)
3:35 4:00	Depart W.Hse enroute Butler - National Wheels Up enroute Manchester, N.H.	
9:30	Arr. Butler - Na	tional Airport

•		
THURSDAY,	DECEMBER 10	
10:00	S-230 Cap.	MTG. w/Oliver T. Carr & Maggie Shannon (Barbara N. arr)
10:30	S-230 Cap.	PHOTO w/Harkin - to present Iowa Christmas gift
11:00	S-207 Cap.	BRIEF "Human Rights for Hostages in Lebanon" Ceremony by No Greater Love
12:10- 12:30	Sheraton Grand Ballroom East	J.W. FOUNDATION Award Luncheon (628-2100)
1:30 W.	Hse-East Visitors Entrance	Departure Ceremony for Gorbachev (CEREMONY AT 2:00, BUT MUST BE THERE
2:00 8-2	230 a	BY 1:30) BC Int NE INF
3:25	by Ohio clock	PHOTO w/50 DFP interns (group photo)
3:30	S-221 Cap.	MTG. w/Shultz & Byrd - summit briefing
4:15	SH-413	TAPE INT. w/Grassley re "Health Care"
4:45	Depart Capitol e	enroute Butler - National

approx. 5:15

Depart National enroute Baltimore

approx.
8:10 Arrive Butler - National Airport

FRIDAY, DECEMBER 11

8:30 W.Hse-Cabinet Rm.

BIPARTISAN MTG. w/Pres. re Summit (Ldrship, Chrmn. & Ranking on For.Relations, Armed Services & Intelligence) Gwen 456-7054

10:30 Sen.Rec.Studio Do Dixon TV Show (30 min)

11:30/:45 S-230 Cap. MTG. w/Colin Powell

SATURDAY, DECEMBER 12 (out-of-town - separate schedule)

SUNDAY, DECEMBER 13

IRAVEL SCHEDULE MARYLAND

STAFF: GLASSNER

Lake: 703/971-6459 (Beep): 202/259-4065 Taggart: 703/920-4353 (Beep): 202/259-4066

White: 202/363-5656 (Beep): 202/259-9411 Walsh:

202/745-1083 (Beep): 202/259-9413

Tourtellotte - Press

703/892-5084 (Beep): 202/259-5024

DRAFT - 12/09/

THURSDAY, DECEMBER 10, 1987

4:45pm DEPART Capitol Hill for National Airport/Butler EST

5:05pm 'RRIVE National Airport/Butler Aviation and proceed 703/549-8340

5:10p DEPART Washington, DC for Baltimore, MD/Baltimore Police Headquarters helopad

FBO:

Baltimore Police Headquarters 601 E. Fayette Street

Aircraft:

Bell Jet Ranger 2

Tail Number:

N2047C

Pilots:

Barry Wood Tom Palchic

Flight Time: Seats:

25 minutes* 3

Meal:

None

Manifest:

Senatos Dole

Glassner T. Archie

5.55 EST

ARREST MORE, MD/Baltimore Police Headquarters

301/682-6372

Advance:

Marty Cross

PAGE 2 TRAVEL SCHEDULE MARYLAND

THURSDAY, DECEMBER 4, 1987

5:40pm DEPART Helopad for NEWS AVAIL

EST'

Location:

Equitable Bank Center 100 South Charles Street

Baltimore, MD

Drive Time:

15 minutes

5:55pm ARRIVE Equitable Bank Center for NEWS AVAIL

Location:

8th Floor - Training Room 1

Met by:

Brian Berry - Regional Director

NOTE: The following State Co-Chairmen will great Senator Dole in the holding room

adjacent to Training Room 1.

Joseph I. Cassilly - States Attorney for

Hartford County

John W, Derr - Maryland State Senator,

Frederick and Washington

Counties

Joyce Lyons Terhes - County Commissioner,

Calvert County; 1st Vice

Chairman, Maryland Republican

Party

NOTE: Senator J. Glenn Beall will also greet Senator Dole

6 :20pm DEPART NEWS AVAIL by foot for DFP Fundraising Reception

Location:

17th Floor

Met by:

Grant Hathaway

THURSDAY, DECEMBER 4, 1987

6:25pm ARRIVE/ADDRESS DFP Fundraising Reception

301/547-4650

Location:

17th Floor

Attendance:

100

Ticket:

\$1,000/person 6:00 - 8:00pm

Event Runs:

Closed

Press: Facility:

Podium with mike

Format:

Mix and mingle

6:30pm Senator Dole introduced by Grant Hathaway - CEO of Equitable Bank

6:35pm Remarks

Q & A

Mix and mingle

Contacts:

Grant Hathaway

301/547-4017

Alma Shepard

202/223-9400

7:00pm DEPART Fundraiser for helopad EST

Location:

Baltimore Police Headquarters

501 E. Fayette Street

Baltimore, MD

Drive time:

10 minutes

1:10pm ARRIVE helopad and proceed to departing aircraft

301/682-6372

THURSDAY, DECEMBER 4, 1987

7:15pm DEPART Baltimore, MD for Washington, DC/National Airport

FBO:

Butler Aviation

FBO: Aircraft:

Bell Jet Ranger 2

Tail Number: N2047C

Pilots:

Barry Wood Tom Palchic

Flight Time: 25 minutes

Seats:

Manifest:

Senator Dole

Glassner

T. Archie

7:40pm ARRIVE National Airport/Butler Aviation EST

703/549-8340

7:45pm DEPART Airport for Capitol Hill

8:00pm ARRIVE Capitol Hill

(Beep): 202/259-4065 Taggart: 703/920-4353

(Beep); 202/259-4066 White: 202/363-5656

(Beep): 202/259-9411 Toutellotte - Press

110000 - 11000

703/892-5084

(Beep): 202/259-5024

FINAL - DECEMBER 9

WEDNESDAY, DECEMBER 9, 1987

3:40pm DEPART Capitol Hill for National Airport/Butler Aviation

3:55pm ARRIVE National Airport/Butler Aviation and proceed to departing aircraft

703/549-8340

4:00pm DEPART Washington, DC for Manchester, NH

FBO:

Stead Aviation

Aircraft: Falcon 50 (Lindner)

513/579-2121 513/871-7160

Tail number: 5DL

Flight time:

1 hour 30 minutes

Pilots:

Fred Hester Mike Railton

Seats:

14 I

Meal:

Snacks

Manifest:

Senator Dole

Glassner M. Maseng

K. Wells

5:30pm ARRIVE Manchester, NH/Grenier Industrial Airport

FBO:

Stend Aviation

603/669-4360

Met by:

Jim Carroll - ED New Hampshire

5:35pm DEPART airport for DFP Fundraiser Dinner

Location:

Bedford Village Inn

Old Bedford Road

Bedford, NH

Drive time: 15 minutes

5:50pm ARRIVE DFP Fundraiser Dinner

603/472-2001

Location:

Great Hall

Attendance:

70

Event runs:

5:00-8:00pm

Press:

Closed

Facility:

Round tables of 8, no riser, podium*

5:55-6:05pm Mix and mingle 6:05-6:15pm Photo session

Format:

6:15 Senator Dole introduced by

Norman Stahl

Remarks

Mix and mingle

0 & A

Senator Dole will speak before Dinner NOTE:

Greeted by:

Norman Stahl - Finance Co-chairman

Jerry Nash - Finance Committee member

Met by:

Helen Perry - DFP Staff

6:35pm DEPART Fundraiser for New Hampshire Association of General Contractors Cocktail Reception/Dinner

Location:

Center of New Hampshire

Holiday Inn 700 Elm Street Manchester, NH

Drive time: 10 minutes

6:45pm ARRIVE New Hampshire Asssociation of General Contractors 603/625-1000 Cocktail Reception/Dinner

Location:

Ballroom and Assembly

Attendance:

250

Event runs:

6:00-9:00pm

Press:

Open

Facility:

Head table, free standing podium with mike

Format:

6:35pm-7:05pm Cocktail reception 7:15pm Introduction of head table -

2 tiered - 26 people

7:20pm Senator Dole introduced by

Jim Supica, Senior

Vice-President and President elect of the National Association

of General Contractors

7:25pm-7:45pm Remarks by Senator

Dole

Met by:

Dan Burger - DFP Advance

NOTE: Senator Dole will speak before dinner

7:50pm DEPART Cocktail Reception/Dinner for Grenier Industrial Airport

Drive time:

15 minutes

8:05pm ARRIVE airport and proceed to departing aircraft

FBO:

Stead Aviation

603/669-4360

8:10pm DEPART Manchester, NH for Washington, DC

FBO:

Butler Aviation

Aircraft:

Falcon 50 (Lindner)

Tail number:

5DL

Flight time:

1 hour 30 minutes

Pilots:

Fred Hester

513/579-2121 513/871-7160

Mike Railton

Seats:

Meal:

Dinner

Manifest:

Senator Dole

Glassner

M.Maseng

K. Wells

9:40pm ARRIVE Washington, DC

FBO:

Butler Aviation

703/549-8340

9:45pm DEPART airport for Residence

`TRAVEL SCHEDULE NEW ENGLAND

STAFF:

Taggart: 703/920-4353 (Beep): 202/259-4066 White: 202/363-5656 (Beep): 202/259-9411 202/745-1083 Walsh: (Beep): 202/259-9413

Tourtellotte - Press 703/892-5084

GLASSNER

(Beep): 202/259-5024

Final 12/04/87

SATURDAY, DECEMBER 5, 1987

9:10am DEPART Residence for National Airport/Butler Aviation

9:25am ARRIVE National Airport and proceed to departing aircraft

FBO:

Butler Aviation

703/549-8340

9:30am DEPART Washington, DC for Manchester, NH/Grenier Industrial Airport

FBO:

Stead Aviation

Aircraft:

Falcon 20 (Jack Stevens)

Tail number:

N1818S

Pilots:

Ray Gage

Flight time:

Mike Gabe

1 hour 30 minutes

Seats:

Meal:

Breakfast

Manifest:

Senator Dole

Glassner

Maseng

11:00am ARRIVE Manchester, NH/Grenier Industrial Airport

FBO:

Stead Aviation

603/669-4360

Met by:

John Benson - Lead Advance

11:05am DEPART airport for DFP Office

Location:

28 Hanover Street

Manchester.NH

Drive time:

15 minutes

NOTE: ONE-ON-ONE with Bill Mitchell of the

Detroit Free Press in car. *

11:20am ARRIVE DFP Headquaters

603/647-8158

Met by:

Ken Fredette - Staff

NOTE: Louis Georgopoulos, member of steering

committee, will accompany

Senator Dole.

11:20am- Rendez-vous with Canvassing Group

11:35am

Attendance:

10-12 youth College and high school

NOTE: Open Press Coverage

11:40am DEPART DFP Office for Canvassing area - Ward 1

Location:

Ward 1

Manchester, NH

Drive time:

5 minutes

11:45pm- ARRIVE Canvassing for DOOR-TO-DOOR

12:20pm

12:25pm DEPART neighborhood for The Puritan Restaurant

Location:

Daniel Webster Highway

Manchester, NH

Drive time:

5 minutes

12:30pm ARRIVE The Puritan Restaurant

603/623-3182

for Lunch with local residents

Location:

Dining Room

Met by:

Carroll Jones-co-chairman of

steering committee

1:05pm DEPART Lunch for ONE-ON-ONE with Nackey Loeb -

Union Leader

Location: Goffstown, NH

Drive time: 25 minutes

1:30pm ARRIVE ONE-ON-ONE with Nackey Loeb

603/497-8080

Met by:

Nackey Loeb and family

NOTE: Carroll Jones, co-chairman of Steering Committee

will also be in attendance

2:10pm DEPART ONE-ON-ONE for Dole Home Reception

Location:

John Madden's Home

Briarhill Road Contocook, NH

Drive time:

30 minutes

2:40pm ARRIVE Dole Coffee Reception

603/746-4451

Location:

Home of John Madden

Attendance:

40 supporters and prospects

Event runs:

2:00-3:30pm

Press:

Open

Facility:

Informal, no podium

Format:

Mix and mingle

Senator Dole introduced by

John Madden, member of steering committee

Remarks

Mix and mingle

Met by:

Mark Aldrich - DFP Advance

3:30pm DEPART Coffee for Concord for Canvassing

Drive time:

20 minutes

Location:

Home of Caroline Gross

15 Rumford Street

Concord, NH

3:50pm ARRIVE Home of Caroline Gross and proceed door-to-door

603/224-1048

Location:

15 Rumford Street

Concord, NH

NOTE: Senator Dole will be met by Fred Kocher -County Coordinator, and Caroline Gross - City Chairwoman, who will

accompany him on Door-to door

canvassing

DEPART Concord, NH for Manchester, NH for Youth Rally 4:25pm

Location:

DFP Headquarters 28 Hanover Street Manchester, NH

Drive time: 25 minutes

NOTE: ONE-ON-ONE with Bill Turque of Newsweek

will in car.

ARRIVE Youth Rally 4:50pm603/647-8158

5:20pm

Location:

DFP Headquarters

Attendance: Event runs:

50 youth 4:30pm-

Press:

Open

Facility:

Riser*, no podium

Format:

Senator Dole introduced by

Bill Pappas Brief remarks Mix and mingle

Met by:

James Chung - DFP Advance

DEPART rally for Grenier Industrial Airport/ 5:20pm Stead Aviation

Drive time:

10 minutes

5:30pm ARRIVE Grenier Industrial Airport and proceed to departing aircraft

FBO:

Stead Aviation

603/669-4360

Met by:

Jim Courtovich - DFP Advance

5:35pm DEPART Manchester, NH for Berlin, NH

FBO:

Berlin Municipal Airport

Aircraft:

Falcon 20 (Jack Stevens)

Tail number:

N1818S Ray Gage

Pilots:

Mike Gabe

Flight time:

40 minutes

Seats:

9

Meal:

Snacks

Manifest:

Senator Dole

Glassner

Maseng

P. Jacobson

J. Carroll J. Benson

6:15pm ARRIVE Berlin, NH

FBO:

Berlin Municipal Airport

603/449-2168

Met by:

Suzanne Niemela - Staff

6:20pm DEPART airport for Town and Country Motor Inn

Location:

US Route 2

Goreham, NH

Drive time:

25 minutes

6:45pm ARRIVE Town and Country Inn and proceed to DFP Organizational Reception

603/466-3315

Location:

The Gold Room

Attendance:

35

Event runs:

6:00-7:30pm

Press:

Open

Facility:

No podíum

Format:

Informal

Senator Dole introduced by

Dick Day - Berlin City Chairman

Remarks

Mix and mingle

7:25pm DEPART DFP Reception for Annual Dinner of the NH Police Chiefs

Location:

7:30pm ARRIVE Annual Dinner of NH Police Chiefs

Location:

Attendance:

60

Event runs:

6:00-8:30pm

Press:

Facility:

None

Format:

Senator Dole introduced by

Chief Barry Wingate

Brief remarks Mix and mingle

NOTE: Dinner will be available - time to be determined

7:50pm DEPART Dinner for Lancaster Motor Inn

Location:

Main Street

Lancaster, NH

Drive time:

30 minutes

8:20pm ARRIVE Lancaster Motor Inn for PRIVATE

603/788-4921

RON

Lancaster, NH

Met by:

Dennis Hogan - DFP Advance

SUNDAY, NOVEMBER 6, 1987

9:15am DEPART PRIVATE in the Lancaster Motor Inn by

foot for Coffee for Dole

Location:

Lancaster Motor Inn

Main Street Lancaster, NH

9:20am ARRIVE DFP Coffee

603/788-4921

Location:

Dining Room

Attendance:

30 supporters and prospects

Event runs:

9:00-10:15am

Press:

Open

Facility: Format:

Senator Dole introduced by Lynn Horton - Republican

co-chairman for state committee

of Coos County

Remarks

Mix and mingle

10:05am DEPART Coffee for Littleton, NH

Location:

WLTN Radio Station

Main Street Littleton, NH

Drive time: 30 minutes

10:35am ARRIVE WLTN Radio Station for ONE-ON-ONE-

with Rick Hazen

603/444-3911

Met by:

Suzanne Niemela - Staff

SUNDAY, NOVEMBER 6, 1987

11:05am DEPART ONE-ON-ONE by foot for the Coffee Pot Restaurant

Location:

11:05am ARRIVE The Coffee Pot Restaurant

Location:

Dining Room

Attendance:

Local residents

Format:

Informal, mix and mingle

Met by:

Suzanne Niemela - DFP Advance

NOTE: Senator Dole will be greeted by Brad Bailey, Littleton Town Chairman;

Sally Small, County Coordinator

11:40am DEPART The Coffee Pot Restaurant for helicopter landing zone

Location:

East Gate Motor Inn - helicopter

landing zone Cottage Street Littleton, NH

Drive time:

5 minutes

11:45am ARRIVE Helicopter landing zone and proceed to departing 603/444-3971 helicopter

Met by:

Suzanne Niemela - DFP Advance

Contact:

Jerry Eames

SUNDAY, NOVEMBER 6, 1987

11:50pm DEPART helopad for Lebanon, NH

FBO:

Lebanon Municipal Airport

Aircraft:

Longranger

Tail number:

57NH

Pilots:

Dave Hale Kevin Tuttle

Flight time:

25 minutes

Seats:

4

Meal:

None

Manifest:

Senator Dole

Glassner

John Benson

M. Maseng

603/926-4949

Contact:

Dave Hale

12:15pm ARRIVE Lebanon, NH/Lebanon Municipal Airport

and proceed to departing aircraft

603/298-8728

Met by:

Mark Britton - DFP Advance

12:20pm DEPART Lebanon, NH for Washington, DC

FBO:

Butler Aviation

Aircraft:

Falcon 20 (Jack Stevens)

Tail number:

N18185

Pilots:

Ray Gage

Mike Gabe

Flight time:

1 hour 30 minutes

Seats:

9

Meal:

Lunch

Manifest:

Senator Dole

Glassner

Maseng

1:50pm ARRIVE Washington, DC

FBO:

Butler Aviation

703/549-8340

1:55pm DEPART airport for Residence or Capitol Hill